Applied Mathematics

Vol.3 No.2(2012), Paper ID 17394, 3 pages

DOI:10.4236/am.2012.32026

 

A Nonstationary Halley’s Iteration Method by Using Divided Differences Formula

 

Nasr Al Din Ide

 

Department of Mathematics, Faculty of Science, University of Aleppo, Aleppo, Syria

 

Copyright © 2012 Nasr Al Din Ide et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Ide, "A Nonstationary Halley’s Iteration Method by Using Divided Differences Formula," Applied Mathematics, Vol. 3 No. 2, 2012, pp. 169-171. doi: 10.4236/am.2012.32026.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.